# SDR N932008F00001

- Difficulty date: August 4, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N465QS
- Make and model: Gulstm GIV
- Aircraft serial: 1463
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FL 450 SMOKE IN CABIN AND COCKPIT.  COCKPIT TEMP WOULD NOT GO ABOVE 67 DEGREES F AT A DUCT TEMP OF 176 DEGREES F.  UNABLE TO DUPLICATE, COCKPIT TEMP CONTROLLER AND BOTH WATER SEPARATOR BAGS WERE REPLACED AS PRECAUTION.  THE ACFT WAS FLOWN ON AN OPERATIONAL CHECK FLIGHT AND DISCREPANCY DID NOT REOCCUR.  TEMP CONTROLLER P/N 607714-6-4 S/N 061C-2510 WATER SEPARATOR BAGS (2 EACH) P/N 832237-30.  (S)
